Research Repository

Drift analysis of ant colony optimization of stochastic linear pseudo-boolean functions

Brahimi, Nassim and Salhi, Abdellah and Ourbih-Tari, Megdouda (2017) 'Drift analysis of ant colony optimization of stochastic linear pseudo-boolean functions.' Operations Research Letters, 45 (4). 342 - 347. ISSN 0167-6377

Full text not available from this repository.

Abstract

In this paper we study the behavior of a variant of the Max–Min Ant System algorithm when applied to a stochastic Linear Pseudo-Boolean Optimization problem. Previous related work is on a partial analysis of its performance on a different problem. Here, we carry out its complete performance analysis giving a bound on its average runtime using drift analysis. For the purpose, we give a new drift theorem and use it to analyze the algorithm when applied to our problem.

Item Type: Article
Uncontrolled Keywords: Drift analysis, Runtime analysis, Ant System, Global optimization
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 04 Aug 2017 15:57
Last Modified: 21 Jul 2018 10:15
URI: http://repository.essex.ac.uk/id/eprint/19944

Actions (login required)

View Item View Item